MathSciNet Relay Station
MathSciNet bibliographic data
MR2050689 (2004m:05268) 05E10
Ivanov, V. N. Interpolation analogues of Schur $Q$-functions. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 307 (2004), Teor. Predst. Din. Sist. Komb. i Algoritm. Metody. 10, 99--119, 281--282; translation in J. Math. Sci. (N. Y.) 131 (2005), no. 2, 5495–5507
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement